# SDR SWIA201125453

- Difficulty date: January 9, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 39,012 hours, 32,803 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE AFT RIGHT WHEEL WELL PRESSURE BULKHEAD FS 559.  (SERVICE)  REPAIRED PER REO.
